Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 14, NWS Kansas City, MO

April 13, 2018Johnson County, Wyandotte County, Kansas; Clay County, Jackson County, Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 13, 2018, 7:21 PM CDT for Johnson County, Wyandotte County, Kansas; Clay County, Jackson County, Platte County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2018, 7:21 PM CDT (00:21 UTC)
Expired
Apr 13, 2018, 8:00 PM CDT
In force
39 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Johnson County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 48 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 2:19 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
2012 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

062 
WUUS53 KEAX 140021
SVREAX
KSC091-209-MOC047-095-165-140100-
/O.NEW.KEAX.SV.W.0014.180414T0021Z-180414T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
721 PM CDT FRI APR 13 2018

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Eastern Wyandotte County in northeastern Kansas...
  Northeastern Johnson County in east central Kansas...
  Southwestern Clay County in west central Missouri...
  Southeastern Platte County in west central Missouri...
  Northwestern Jackson County in west central Missouri...

* Until 800 PM CDT.

* At 721 PM CDT, a severe thunderstorm was located over Lake Quivira,
  moving northeast at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Kansas City, Overland Park, Shawnee, Lenexa, Liberty, Gladstone,
  Prairie Village, Merriam, Mission, Smithville, Kearney, Parkville,
  Edwardsville, North Kansas City, Fairway, Mission Hills, Riverside,
  Westwood, Claycomo and Lake Quivira.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 4.
 Interstate 70 in Kansas between mile markers 413 and 423.
 Interstate 35 in Missouri between mile markers 0 and 24.
 Interstate 35 in Kansas between mile markers 224 and 235.
 Interstate 29 between mile markers 0 and 8.
 Interstate 635 between mile markers 0 and 12.
 Interstate 435 between mile markers 5 and 11, and between mile
markers 39 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and west central Missouri.

LAT...LON 3895 9473 3905 9484 3939 9454 3937 9439
      3926 9429
TIME...MOT...LOC 0021Z 219DEG 35KT 3903 9474 

HAIL...1.50IN
WIND...60MPH
 
$$

Kurtz
4 follow-up statements
189 
WWUS53 KEAX 140026 RRA
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
726 PM CDT FRI APR 13 2018

KSC091-209-MOC047-095-165-140100-
/O.CON.KEAX.SV.W.0014.000000T0000Z-180414T0100Z/
Wyandotte KS-Johnson KS-Clay MO-Platte MO-Jackson MO-
726 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN WYANDOTTE...NORTHEASTERN JOHNSON...SOUTHWESTERN CLAY...
SOUTHEASTERN PLATTE AND NORTHWESTERN JACKSON COUNTIES...

At 726 PM CDT, a severe thunderstorm was located near Merriam, moving
northeast at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Kansas City, Overland Park, Shawnee, Liberty, Gladstone, Prairie
Village, Merriam, Mission, Smithville, Kearney, Parkville,
Edwardsville, North Kansas City, Fairway, Riverside, Westwood,
Claycomo, Lake Quivira, Kansas City Kansas and Pleasant Valley.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 4.
 Interstate 70 in Kansas between mile markers 413 and 423.
 Interstate 35 in Missouri between mile markers 0 and 24.
 Interstate 35 in Kansas between mile markers 227 and 235.
 Interstate 29 between mile markers 0 and 8.
 Interstate 635 between mile markers 0 and 12.
 Interstate 435 between mile markers 9 and 11, and between mile
markers 39 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and west central Missouri.

LAT...LON 3898 9469 3907 9482 3939 9454 3937 9439
      3926 9429
TIME...MOT...LOC 0026Z 219DEG 35KT 3907 9469 

HAIL...1.75IN
WIND...60MPH
 
$$

Barham
371 
WWUS53 KEAX 140034
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
734 PM CDT FRI APR 13 2018

KSC091-140043-
/O.CAN.KEAX.SV.W.0014.000000T0000Z-180414T0100Z/
Johnson KS-
734 PM CDT FRI APR 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and west central Missouri.

LAT...LON 3939 9454 3937 9439 3926 9429 3904 9461
      3909 9475
TIME...MOT...LOC 0033Z 219DEG 35KT 3913 9463 

$$

KSC209-MOC047-095-165-140100-
/O.CON.KEAX.SV.W.0014.000000T0000Z-180414T0100Z/
Wyandotte KS-Clay MO-Platte MO-Jackson MO-
734 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN WYANDOTTE...SOUTHWESTERN CLAY...SOUTHEASTERN PLATTE
AND NORTHWESTERN JACKSON COUNTIES...

At 733 PM CDT, a severe thunderstorm was located over Kansas City
Kansas, moving northeast at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Kansas City, Liberty, Gladstone, Smithville, Kearney, Parkville,
North Kansas City, Riverside, Westwood, Claycomo, Kansas City Kansas,
Pleasant Valley, Lake Waukomis, Glenaire, Avondale, Platte Woods,
Oakview, Westwood Hills, Northmoor and Houston Lake.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 4.
 Interstate 70 in Kansas between mile markers 416 and 423.
 Interstate 35 in Missouri between mile markers 0 and 24.
 Interstate 35 in Kansas between mile markers 233 and 235.
 Interstate 29 between mile markers 0 and 6.
 Interstate 635 between mile markers 2 and 12.
 Interstate 435 between mile markers 40 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and west central Missouri.

LAT...LON 3939 9454 3937 9439 3926 9429 3904 9461
      3909 9475
TIME...MOT...LOC 0033Z 219DEG 35KT 3913 9463 

HAIL...1.75IN
WIND...60MPH
 
$$

Barham
486 
WWUS53 KEAX 140043
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
743 PM CDT FRI APR 13 2018

KSC209-MOC095-140052-
/O.CAN.KEAX.SV.W.0014.000000T0000Z-180414T0100Z/
Wyandotte KS-Jackson MO-
743 PM CDT FRI APR 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYANDOTTE AND
NORTHWESTERN JACKSON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Kansas...and west central Missouri.

LAT...LON 3939 9454 3937 9439 3926 9429 3915 9449
      3915 9454 3912 9457 3913 9460 3914 9459
      3916 9460 3915 9466 3917 9466 3918 9467
TIME...MOT...LOC 0042Z 219DEG 35KT 3921 9455 

$$

MOC047-165-140100-
/O.CON.KEAX.SV.W.0014.000000T0000Z-180414T0100Z/
Clay MO-Platte MO-
743 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN CLAY AND SOUTHEASTERN PLATTE COUNTIES...

At 742 PM CDT, a severe thunderstorm was located over Gladstone,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kansas City, Liberty, Gladstone, Smithville, Kearney, Parkville,
North Kansas City, Riverside, Claycomo, Pleasant Valley, Lake
Waukomis, Glenaire, Avondale, Oakview, Northmoor, Houston Lake,
Oakwood Park, Oakwood, Birmingham and Oaks.

This includes the following highways...
 Interstate 35 in Missouri between mile markers 5 and 24.
 Interstate 29 between mile markers 0 and 6.
 Interstate 635 between mile markers 9 and 12.
 Interstate 435 between mile markers 40 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Kansas...and west central Missouri.

LAT...LON 3939 9454 3937 9439 3926 9429 3915 9449
      3915 9454 3912 9457 3913 9460 3914 9459
      3916 9460 3915 9466 3917 9466 3918 9467
TIME...MOT...LOC 0042Z 219DEG 35KT 3921 9455 

HAIL...1.00IN
WIND...60MPH
 
$$

Barham
995 
WWUS53 KEAX 140055
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
755 PM CDT FRI APR 13 2018

MOC047-165-140105-
/O.EXP.KEAX.SV.W.0014.000000T0000Z-180414T0100Z/
Clay MO-Platte MO-
755 PM CDT FRI APR 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLAY AND
SOUTHEASTERN PLATTE COUNTIES WILL EXPIRE AT 800 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Kansas...and west central Missouri.

LAT...LON 3939 9454 3937 9439 3926 9429 3915 9449
      3915 9454 3912 9457 3913 9460 3914 9459
      3916 9460 3915 9466 3917 9466 3918 9467
TIME...MOT...LOC 0055Z 219DEG 35KT 3931 9445 

$$

Barham

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:09 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 13, 6:09 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
609 PM CDT Fri Apr 13 2018

.Discussion...
Issued at 119 PM CDT FRI APR 13 2018

Still expecting the chance for strong to severe storms to develop later this
afternoon for portions of our forecast area. At this time it appears
the higher probabilities for severe weather will be across the western
portion of the forecast area particularly far northeast KS and
northwest MO. That region will have the largest shear and
instability near a surface low and attendant warm front draped
west to east near the MO/IA state line. There exists a substantial
cap that may serve to mitigate severe storms from becoming very
widespread... at least that is what many of the high-res models
are depicting. All the activity should dissipate late this
evening with the passage of a strong cold front.

In the wake of the frontal passage late tonight, rapid drying in the
mid-levels will bring an end to precipitation for the early
overnight. This will be short-lived, however, as the the back side
of the surface low advects eastward. This will occur coincident with
the passage of the main upper-low as it slowly lifts to the
northeast. Despite the drying mid-levels, cooling low-levels will
promote saturation and the development of drizzle within a confined
layer of moisture beneath 800 hPa early Saturday morning. As the
moisture profile deepens once again by late Saturday morning into
the afternoon, expecting to see drizzle transition to a light rain
as the surface low continues to push eastward. By Saturday evening,
a continued cooling thermal profile, along with a saturated
dendritic growth zone, will support a light rain/snow mix Saturday
night through early Sunday morning. While minor accumulations are
possible on grassy surfaces, precipitation rates and the existing
stored surface heat should mitigate accumulations and resulting
impacts.

A more significant impact Saturday night/Sunday morning will be with
wind chill values ranging from the mid-teens to low 20s as increased
low level flow persists during the arrival of an unseasonably cold
air mass from the northwest. Surface heating will be limited as a
result Sunday afternoon, with high temps only peaking in the upper
30s across northern MO, to the low to mid 40s for areas south of
Highway 36. Precipitation will taper off early Sunday morning, while
cloud cover should slowly erode Sunday evening. Mid-level ridging
will maintain dry conditions through the early work week, along with
a warming trend through Tuesday. The passage of a subsequent cold
front Tuesday night will prevent additional heating Wednesday,
bringing temps back to more seasonal values. At this time,
precipitation development looks to be fairly limited ahead of the
frontal boundary Tuesday night. Better precip chances will hold off
until the late week into the early weekend as another potential
dynamic storm system returns to the area.

&&

.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 600 PM CDT FRI APR 13 2018

Thunderstorm activity is likely to continue during the early
evening hours, eventually tapering off near 02Z to 03Z. Ceiling
heights should return to VFR late this evening in the wake of a
cold front before returning to MVFR as surface temps cool early
Saturday morning. May see some slight improvement in ceilings by
Saturday afternoon, however, as gusty conditions resume through
the end of the forecast period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Pietrycha/Welsh
Aviation...Welsh
Hazardous weather outlook, Apr 13, 2:30 AM CDT, 16 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
230 AM CDT Fri Apr 13 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-140730-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
230 AM CDT Fri Apr 13 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Tonight

 Strong to severe thunderstorms are expected across much Missouri and
 eastern Kansas late this afternoon and evening. Strong winds, large
 hail, and isolated tornadoes will be possible with any storms that
 achieve severe limits.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Light mixed precipitation or snow is possible Saturday night into
 Sunday morning with very light accumulations possible north of the
 Kansas City Metro. In addition, subfreezing temperatures are
 expected Sunday and Monday mornings.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Apr 13, 7:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
708 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             2 NW OLATHE             38.91N 94.84W
04/13/2018  E1.00 INCH       JOHNSON            KS   TRAINED SPOTTER

&&

SM
Local storm report, Apr 13, 7:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
711 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             1 N PARKVILLE           39.21N 94.68W
04/13/2018  E1.00 INCH       PLATTE             MO   PUBLIC

&&

JW
Special weather statement, Apr 13, 7:13 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill
713 PM CDT Fri Apr 13 2018

MOZ005>007-014>016-022>024-140215-
Harrison-Mercer-Putnam-Daviess-Grundy-Sullivan-Caldwell-
Livingston-Linn MO-
Including the cities of Bethany, Princeton, Mercer, Unionville,
Gallatin, Jamesport, Trenton, Milan, Green City, Hamilton,
Braymer, Polo, Breckenridge, Chillicothe, Brookfield,
and Marceline
713 PM CDT Fri Apr 13 2018

Gusting winds up to 50 mph winds are possible for the next couple
hours. These winds are not associated with thunderstorms currently
and may occur without precipitation.
Local storm report, Apr 13, 7:16 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND DMG     6 W BURLINGTON JUNCTION 40.44N 95.18W
04/13/2018                   ATCHISON           MO   EMERGENCY MNGR

            ROAD SIGN BLOWN OVER AT COUNTY LINE ROAD AND
            HIGHWAY 136. DIME SIZED HAIL ALSO REPORTED.

&&

SM
Local storm report, Apr 13, 7:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             4 WSW SHAWNEE           38.98N 94.87W
04/13/2018  E0.88 INCH       JOHNSON            KS   PUBLIC

&&

JW
Special weather statement, Apr 13, 7:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
721 PM CDT FRI APR 13 2018

MOZ002-011-012-140100-
Holt MO-Nodaway MO-Andrew MO-
721 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOLT...NODAWAY AND
NORTHWESTERN ANDREW COUNTIES UNTIL 800 PM CDT...

At 721 PM CDT, Doppler radar was tracking a strong thunderstorm over
Maitland, or 7 miles east of Mound City, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Maryville, Mound City, Burlington Junction, Hopkins, Maitland,
Skidmore, Graham, Clearmont, Pickering, Braddyville, Arkoe and
Quitman.

This includes Interstate 29 between mile markers 84 and 85.

A Tornado Watch remains in effect until 900 PM CDT for northwestern
Missouri.

LAT...LON 4057 9464 4047 9463 4047 9461 4004 9506
      4014 9526 4026 9520 4026 9519 4031 9518
      4058 9506
TIME...MOT...LOC 0021Z 212DEG 45KT 4018 9510

Barham

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:37 PM CDTSpecial Weather StatementEAXLeavenworth38 min
Apr 13, 7:54 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte36 min
Apr 14, 3:11 AM CDTFreeze WarningEAXJohnson, Leavenworth, Linn, Miami, Wyandotte30 hr
Apr 13, 7:05 PM CDTSpecial Weather StatementEAXClay40 min
Apr 13, 7:09 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte36 min
Apr 13, 7:12 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Livingston, Ray48 min
Apr 13, 7:21 PM CDTSpecial Weather StatementEAXNodaway39 min
Apr 13, 7:55 PM CDTSpecial Weather StatementEAXClay35 min
Apr 13, 7:57 PM CDTSpecial Weather StatementEAXCaldwell, Livingston33 min
Apr 13, 8:24 PM CDTSpecial Weather StatementEAXBuchanan, Clinton, Platte51 min
Apr 13, 8:25 PM CDTSpecial Weather StatementEAXCaldwell50 min
Apr 13, 8:28 PM CDTSpecial Weather StatementEAXLivingston47 min
Apr 13, 8:54 PM CDTSpecial Weather StatementEAXJackson51 min
Apr 13, 9:03 PM CDTSpecial Weather StatementEAXClinton, Daviess, DeKalb42 min
Apr 13, 9:38 PM CDTSpecial Weather StatementEAXHarrison52 min
Apr 13, 9:45 PM CDTSpecial Weather StatementEAXDaviess45 min
Apr 13, 9:58 PM CDTSpecial Weather StatementEAXHarrison32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.